Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 140, NWS Miami, FL

August 28, 2012Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Aug 28, 2012, 2:15 PM EDT for Palm Beach County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2012, 2:15 PM EDT (18:15 UTC)
Expired
Aug 28, 2012, 2:45 PM EDT
In force
30 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Melbourne radar (KMLB), 143 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2937 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2937 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WUUS52 KMFL 281815
SVRMFL
FLC099-281845-
/O.NEW.KMFL.SV.W.0140.120828T1815Z-120828T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
215 PM EDT TUE AUG 28 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 245 PM EDT

* AT 213 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES SOUTH OF NORTH COUNTY
  AIRPORT...AND MOVING NORTH AT 15 MPH.

* THE STORM WILL AFFECT...
  NORTH COUNTY AIRPORT...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 2676 8019 2677 8025 2696 8033 2696 8024
      2696 8015 2698 8014 2697 8010
TIME...MOT...LOC 1815Z 181DEG 12KT 2679 8022

$$

85-GIBBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 1:43 PM EDT, 32 minutes earlier.

Area forecast discussion, Aug 28, 1:43 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
143 PM EDT TUE AUG 28 2012

.AVIATION...
SCATTERED TO NUMEROUS SHOWERS/TSTMS WILL CONTINUE TO DEVELOP AND
BECOME CONCENTRATED OVER THE NORTHERN AND NORTHEASTERN AREAS FROM
THE LAKE TO BROWARD REGION. WILL INCLUDE VCTS WORDING IN THE
PBI/FLL TAFS FOR NOW AND UPGRADE AS CONDITIONS WARRANT. PERIODS
WITH SUB VFR CIGS/VSBYS ALONG WITH GUSTY WINDS ASSOCIATED WITH ANY
HEAVY SHOWER/TSTM WILL REMAIN POSSIBLE THROUGH THE EVENING PERIODS
TODAY BEFORE TRENDING DOWN OVERNIGHT TONIGHT. WINDS WILL REMAIN
MOSTLY OUT OF THE SOUTHERLY DIRECTION TODAY...THEN BEGIN TO BACK
TOWARD THE ESE BY THIS TIME TOMORROW. AS A RESULT...SHOULD SEE THE
AFTERNOON CONVECTION BEGINNING TO SHIFT BACK TOWARD THE INLAND AND
WESTERN SECTIONS OF THE FL PENINSULA WEDNESDAY AFTERNOON/EVENING. 85/AG

&&

.PREV DISCUSSION... /ISSUED 1041 AM EDT TUE AUG 28 2012/

UPDATE...
THE BIG CONCERN FOR THIS AFTERNOON IS ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS ACROSS PALM BEACH AND BROWARD COUNTY. A RAINBAND
REMAINS OFFSHORE OF CENTRAL FLORIDA OVER THE ATLANTIC WATERS THIS
MORNING. MODELS ARE INDICATING THAT THE MOISTURE GRADIENT WILL
SHIFT TO THE WEST OVER THE EAST COAST THIS AFTERNOON AS HIGH
PRESSURE BUILDS TO THE WEST. THE HRRR SHOWS THAT NUMEROUS TO
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THESE AREAS
ONCE AGAIN THIS AFTERNOON. SO BUMPED UP POPS TO 70-80 PERCENT
ACROSS PALM BEACH AND BROWARD COUNTIES...AND INCREASED QPF AMOUNTS
FOR THESE AREAS. ANY ADDITIONAL RAINFALL WILL EXACERBATE THE
FLOODING CONDITIONS IN THESE COUNTIES AS THERE IS STILL STANDING
WATER AND ONGOING FLOODING. SO THE FLOOD WATCH AND AREAL FLOOD
WARNING WILL CONTINUE THROUGH THIS EVENING FOR BROWARD AND PALM
BEACH COUNTY. KEPT POPS THE SAME FOR THE REST OF THE REGION...WITH
SCATTERED TO NUMEROUS SHOWERS AND STORMS POSSIBLE.

THE 12Z SOUNDING THIS MORNING SHOWED A PWAT OF ALMOST 2.4 INCHES.
A CONSERVATIVE TEMPERATURE OF 88 DEGREES AND DEWPOINT OF 76 SHOWS
OVER 4000 J/KG OF CAPE THIS AFTERNOON. SO BUMPED UP THE THREAT FOR
SEVERE STORMS THIS AFTERNOON...WITH THE MAIN THREAT BEING
DOWNBURSTS DUE TO WATER LOADING. MADE SOME MINOR ADJUSTMENTS TO
TEMPERATURES AND CLOUD COVER ACROSS THE REGION TODAY.

PREV DISCUSSION... /ISSUED 406 AM EDT TUE AUG 28 2012/

.ANOTHER WET DAY TODAY BEFORE DRIER WEATHER RETURNS TO SOUTH FLORIDA...

SHORT TERM...
TROPICAL STORM ISAAC IS STILL FORECAST BY THE NATIONAL HURRICANE
CENTER TO MOVE NORTHWEST TOWARDS LOUISIANA COAST TODAY. AT THE SAME
TIME...HIGH PRESSURE WILL BE SLOWLY BUILDING INTO THE AREA FROM
THE WESTERN ATLANTIC WATERS TODAY. THIS WILL ALLOW FOR THE
STEERING FLOW TO REMAIN SOUTHERLY OVER THE CWA KEEPING THE DEEP
TROPICAL MOISTURE IN PLACE. THE LATEST HIGH RESOLUTION RAPID
REFRESH PRECIP MODEL (HRRR) IS ALSO SHOWING THAT THERE COULD BE A
FEW FAR FEEDER BANDS FROM ISAAC SETTING UP OVER THE FLORIDA
PENINSULA. SO WILL KEEP SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS OVER THE CWA TODAY ALONG WITH LOCALLY HEAVY
RAINFALL. THIS WILL ALSO LEAD TO MORE FLOOD PROBLEMS OVER PALM
BEACH AND BROWARD COUNTIES TODAY. MORE ON THIS IN THE HYDRO
SECTION BELOW.

HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA FROM THE
WESTERN ATLANTIC WATERS TONIGHT INTO THURSDAY ALLOWING FOR THE
STEERING FLOW TO BECOME EASTERLY BY LATE TONIGHT. THIS WILL ALSO
ALLOW FOR SOME DRIER AIR TO WORK INTO THE CWA FROM THE ATLANTIC
WATERS WITH THE PWAT VALUES DROPPING FROM 2.3 INCHES TODAY DOWN TO
1.8 INCHES FOR WEDNESDAY INTO THURSDAY (WHICH IS NEAR NORMAL FOR
THIS TIME OF YEAR). SO WILL KEEP THE SCATTERED POPS OVER THE CWA
FOR WEDNESDAY AND THURSDAY WITH THE HIGHEST POPS OVER THE INTERIOR
AND WEST COAST AREAS.

LONG TERM...
THE HIGH WILL REMAIN OVER THE WESTERN ATLANTIC WATERS WHILE
EXTENDING INTO THE FLORIDA PENINSULA THIS WEEKEND KEEPING THE
EASTERLY STEERING FLOW IN PLACE. SO WILL CONTINUE TO SHOW THE
TYPICAL SUMMER TIME WEATHER PATTERN OVER SOUTH FLORIDA WITH MAINLY
SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH
DAY.

MARINE...
THE WIND DIRECTION TODAY WILL BE SOUTHERLY TODAY BEFORE SWINGING
TO A SOUTHEAST DIRECTION TONIGHT...THEN AN EASTERLY DIRECTION BY
WEDNESDAY. THE WIND SPEEDS OVER MOST OF THE LOCAL WATERS TODAY
WILL BE 15 TO 20 KNOTS BEFORE DECREASING TO 15 KNOTS OR LESS BY
TONIGHT. THE ONLY EXCEPTION TO THIS IS FOR THE GULF WATERS OF
SOUTH FLORIDA...WHERE THE SPEEDS WILL REMAIN ABOVE 20 KNOTS TODAY
BEFORE DECREASING TO 15 TO 20 KNOTS TONIGHT.

THIS WILL ALLOW FOR THE SEAS IN THE ATLANTIC WATERS TO FALL FROM 4
TO 6 FEET THIS MORNING DOWN TO 1 TO 3 FEET BY THIS EVENING. THE
NEAR-SHORE SEAS IN THE GULF WATERS WILL REMAIN BE 4 TO 6 FEET
THIS MORNING FALLING TO 1 TO 3 FEET BY THIS EVENING...WHILE THE
OFFSHORE SEAS WILL BE 7 TO 9 FEET THIS MORNING FALLING TO 5 TO 7
FEET BY THIS EVENING. THEREFORE...THE SCA WILL REMAIN UP FOR THE
GULF WATERS TODAY WHILE REST OF THE LOCAL WATERS WILL BE DROP AND
REPLACE BY SCEC FOR TODAY.

FIRE WEATHER...
THE RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE THE 35 PERCENT
CRITICAL VALUE FOR THIS WEEK OVER SOUTH FLORIDA. SO NO PROBLEMS
ARE EXPECTED WITH THE FIRE WEATHER FOR SOUTH FLORIDA THIS WEEK.

HYDROLOGY...
TOTAL RAINFALL AMOUNTS OF 8 TO 13 INCHES HAVE BEEN REPORTED OVER
PALM BEACH COUNTY SINCE EARLY SUNDAY MORNING WITH DOPPLER RADAR
SHOWING BETWEEN 10 TO 20 INCHES FROM THE RAIN BANDS OF ISAAC. IN
BROWARD COUNTY...TOTAL RAINFALL AMOUNTS OF 8 TO 10 INCHES HAVE
BEEN REPORTED WITH DOPPLER RADAR SHOWING BETWEEN 8 TO 15 INCHES.
THESE RAINFALL AMOUNTS HAVE LEAD TO MAJOR FLOODING PROBLEMS IN
PORTIONS OF METRO PALM BEACH AND METRO BROWARD COUNTIES. OVER THE REST
OF SOUTH FLORIDA...TOTAL RAINFALL AMOUNTS OF 2 TO 5 INCHES HAVE
BEEN REPORTED WITH DOPPLER RADAR SHOWING BETWEEN 2 TO 8 INCHES.

WITH POSSIBLE ADDITIONAL HEAVY RAINFALL TODAY OVER SOUTH FLORIDA
AND MAJOR FLOODING PROBLEMS ON GOING OVER PORTIONS OF METRO PALM
BEACH AND METRO BROWARD COUNTIES...THE FLOOD WATCH WILL BE
EXTENDED UNTIL 8 PM THIS EVENING FOR PALM BEACH AND BROWARD
COUNTIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  77  90  77  90 / 40 30 20 30
FORT LAUDERDALE  78  90  78  89 / 30 30 20 20
MIAMI            77  90  78  90 / 20 30 20 20
NAPLES           76  90  76  90 / 20 40 20 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR COASTAL BROWARD-
     COASTAL PALM BEACH-INLAND BROWARD-INLAND PALM BEACH-METRO
     BROWARD-METRO PALM BEACH.

     HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM
     BEACH.

AM...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
     COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
     20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
     EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...84/AK
AVIATION/RADAR...85/AG
Hazardous weather outlook, Aug 28, 10:12 AM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1012 AM EDT TUE AUG 28 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
290515-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1012 AM EDT TUE AUG 28 2012

...FLOOD WATCH COASTAL/METRO BROWARD AND PALM BEACH COUNTIES...
...STRONG TO SEVERE STORMS POSSIBLE...
...HIGH RISK OF RIP CURRENTS EAST AND WEST COASTS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: A HIGH RISK OF RIP CURRENTS REMAINS IN EFFECT AT
THE ATLANTIC AND GULF COAST BEACHES TODAY DUE TO MODERATE
SOUTHERLY WINDS COMBINED WITH 2 TO 4 FOOT SURF. THIS WILL MAINTAIN
A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC AND GULF BEACHES
TODAY.

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED
TODAY WITH FREQUENT LIGHTNING, GUSTY WINDS AND LOCALLY HEAVY RAIN.
SOME STORMS MAY BE SEVERE WITH THE MAIN IMPACT BEING WIND GUSTS
REACHING 60 MPH.

WIND: WIND GUSTS COULD REACH THE 40 TO 60 MPH IN THE STRONG TO
SEVERE THUNDERSTORMS THAT DEVELOP.

FLOODING: DUE TO THE ONGOING FLOODING ISSUES OVER PORTIONS OF THE
AREA COMBINED WITH THE POSSIBILITY OF SHOWERS AND THUNDERSTORMS
MOVING OVER THE SAME AREA REPEATEDLY, LOCALIZED FLOODING MAY OCCUR
BUT ESPECIALLY IN THE COASTAL AND METRO ARRAS OF PALM BEACH AND
BROWARD COUNTIES.

TEMPERATURES: HEAT INDICES AMY BREAK 100 IN SOME INTERIOR
LOCATIONS.

WAVES: SEAS MAY GET TO 7 TO 9 FEET IN THE OUTER COASTAL WATERS
BEYOND 20 NAUTICAL MILES OFF OF COLLIER COUNTY COAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS AFFECTING PRIMARILY THE INTERIOR AND WEST
WILL OCCUR DAILY. ALSO, THERE WILL BE A RISK OF RIP CURRENTS DAILY
AT THE ATLANTIC BEACHES.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Aug 28, 2:08 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
208 PM EDT TUE AUG 28 2012

FLZ067-068-071-072-168-172-281845-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
208 PM EDT TUE AUG 28 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN BROWARD
COUNTY...EASTERN PALM BEACH COUNTY...FOR GUSTY WINDS OF 40 TO 50
MPH...

* UNTIL 245 PM EDT

* AT 206 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH
  COUNTY AIRPORT TO 3 MILES SOUTH OF WELLINGTON TO MISSION BAY TO
  INTERSECTION U.S. 27 PINES BLVD...AND MOVING NORTH AT 5 TO 10 MPH.

* THE LINE OF STORMS WILL AFFECT...
  WELLINGTON...
  CORAL SPRINGS...
  INTERSECTION I-75 AND GRIFFIN ROAD...
  PARKLAND...
  MISSION BAY...
  JUPITER FARMS...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 40 TO 50 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2670 8010 2643 8009 2605 8019 2606 8048
      2633 8040 2660 8039 2696 8035 2696 8015
      2698 8014 2698 8008 2697 8008
TIME...MOT...LOC 1808Z 239DEG 6KT 2689 8022 2662 8025
          2637 8024 2600 8039

AK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 10:35 PM EDTAreal Flood WarningMFLBroward, Palm Beach5 days
Aug 28, 2:48 AM EDTSpecial Marine WarningMFL57 min
Aug 28, 3:07 AM EDTSpecial Marine WarningMFL53 min
Aug 28, 3:46 AM EDTSpecial Marine WarningMFL44 min
Aug 28, 3:58 AM EDTSpecial Marine WarningMFL92 min
Aug 28, 8:11 AM EDTRip Current StatementMFLBroward, Collier, Miami-Dade, Palm Beach12 hr
Aug 28, 2:08 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Aug 28, 2:13 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach107 min
Aug 28, 2:31 PM EDTFlash Flood WarningMFLPalm Beach3 hr
Aug 28, 4:16 PM EDTAreal Flood AdvisoryMFLPalm Beach119 min
Aug 28, 4:53 PM EDTSpecial Marine WarningMFL112 min
Aug 28, 5:56 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.